# SDR SWIA201125751

- Difficulty date: March 5, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N565SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120340
- Aircraft time: 26,839 hours, 37,437 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Worn
- Location: Mcd
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD DIFFICULT TO OPEN.  (FLT 6286)  REPLACED PAX DOOR ROLLERS AND LUBED DOOR LOCKING MECHANISM.
